Second, it is Violently Opposed...
Third, it is Accepted as being Self-Evident." - Arthur Schopenhauer (1778-1860)
May 6, 2000
Horrific Prozac (Sarafem, fluoxetine) Experience
A Prozac-induced "Brain/Body-Crash" at age 29
I experienced thoughts and emotions that were not mine, that didn't belong to my personality, my character, that which makes me the person I am. Thoughts that were racing in my head like "resonating clouds of gas"...
Go to PROZAC/SARAFEM (fluoxetine) SEVERE SIDE-EFFECTS
Go to Introduction Antidepressants Negative personality, perception & physical changes
Go to Antidepressant Casualties in the Media Aggression, Homicide, Suicide & Self-Harm
Go to Recent Media Articles (SSRI) Antidepressants Pharmaceutical & FDA Fraud in 2004
Go to General Side-Effects SSRI/SSNRI Antidepressants Medical Review, Cases & Studies
I am 33 years of age, as of this time of writing. After 4 years I feel it's time to tell about my Prozac experience that has changed my belief system as well as my entire way of living. I think this experience will haunt me for the rest of my life and I think I'm ready to face that fact now. I've tried to "just forget it" in all kinds of ways, but as it feels, it's like once you've been there, there is no return. I have a few good friends who are really trying to understand me in this feeling, but I also know that's too much asked from them. I arrived at the place were I really wish to meet and talk to other Prozac/SSRI Survivors and I hope this story will be the start of this.
I drove my car upon the verge and came in a state of shock. I remember that my first thought was: "It's over, this is a stroke and parts of my body will be paralyzed". Then I realized that couldn't be the case cause I could still move my body parts and I could still talk, but inside I was completely panic-stricken. What is happening to me? My God what if this won't go away? "I must keep my head cool, stay calm and drive on" were my thoughts.
I only parked for a few seconds upon that verge to check if I was still able to drive the car and drove on in the direction of my parents house. The whole incident, from the start of feeling dizzy, till the drove on to my parents, lasted less then 1 or 2 minutes. It took one Prozac-attack to blew away my comfortable feeling of self, of me in my body! The milky mist that came down upon my eye sight would stay for days. First thing I did when arriving at my parents house was immediately phoning the family doctor who tried to convince me that this was just some side effects I was going through and I should keep on taking the Prozac, which I did not, because in the state I was in, this "stuff" just had to leave my system, immediately! I've contacted 5 other doctors (amongst them a neurologist) who all said that if this indeed appeared to be a Prozac induced side effect at all, it would certainly pass within a few days. It did not! It continued and grew worse. I was so scared, I was so shocked and unknown of what had happened to me, and the responding of the doctors knocked me out. Physically and mentally I became a wreck, fractured. All I could do was lay down and trying to sleep.
The first 14 days I went straight into hell, just pure and plain hell. My body, my nervous system, became extremely hypersensitive and totally out of control. It's difficult to explain but I wasn't in control anymore but my brains were, sending signals of pain throughout of my whole body. It was the most frightening experience in my whole life. My body felt as if it was turned inside out. I was so afraid and I had no idea if there was coming any relief of this. I did not committed suicide, but I don't know what I had done if that bit of a relief didn't came after 14 days. My ego (what you think you are) blew away into pieces. Boundaries that belonged to my personality structure were far exceeded. It's an intrusion of your integrity that is not easily to describe but I'll try to explain: I experienced thoughts and emotions that were not mine, thoughts and emotions that didn't belong to my personality, my character, that which makes me the person I am. Thoughts that were racing in my head like "resonating clouds of gas". The thoughts were extremely immoral, offensive, negative and from a selfdestructive kind. I was embarrassed by these thoughts and so afraid, not able to stop them. The thoughts were extremely clear and strong, I actually could "hear" the thoughts and it's very difficult to explain how that's like, but "resonating clouds of gas" fits the closest description. It's through this experience that I can better understand now how a phenomenon such as telepathy might work.
Next to it I experienced exaggerated feelings of compunction. I "condemned" myself for "sins" from my childhood. The emotions that came up were horrible with thoughts like: "how do you think to live on with this ?", again, I just couldn't rationalize anymore, as responsible as "I" made myself for these "sins". In my mind I also could "see" symbols (and you have to understand that I saw it very clearly, like in a very vivid dream experience), symbols that scared the shit out of me, spires (like in the dark ages), people with masks, etc., all kind of bizarre and scrappy. I got oversensitive for coffee, herbs, etc.. I had become extremely hypersensitive to light and sound, which caused me pain upon top of my head, symptoms you can best compare with meningitis. My neck muscles were heavily contracted. I couldn't watch any movie with more or less contained violence. It scared me, my nervoussystem just couldn't bear it.
After those 4 years now, the "stone" as well as the contractions are still returning when I work behind a computerscreen (indeed right now). After those 4 years I still experience occasionaly shivering of my body and twitching and jerking in my legs. After those 4 years I still experience a kind of aliŽnation from my emotions. It feels like you've lost a part of yourself and some untrustable stranger substitutes that part. I'm just glad that I can live a "normal" life right now. I'm still bitter, who's gonna give me back what I've lost? The battle I'm still fighting to win, is to win myself back again, which means: the complete and trusted feeling of "self" I once used to have!
Support and Warnings
It's shocking to know that there are so many individuals on SSRI's nowadays in 2000 - about 40.000.000 worldwide on Prozac, not to mention the other SSRI's- after so many victims crying out to the Food and Drug Administration (FDA). Children have become targets too now. SSRI's are already being prescribed to children at the age of 6. The myth of "ADHD" has made it possible for them being drugged with Ritalin or Dexedrine which are Dopamine Reuptake Inhibitors. The actions of these drugs are comparable to the actions of Cocaine or Speed (Amphetamine) and we all know what these type of drugs are capable of.
There is NO excuse for the pharmaceutical industry, producing these type of mind- altering drugs, commercializing them, creating copy-cat Prozac-clones, with a cute selling name, but with the SAME diabolical effect, working on the SAME serotonergic and related dopaminergic system in the brain....Prozac, Sarafem, Paxil, Seroxat, Zoloft, Lustral, Luvox, Fevarin, Celexa, Cipramil, Anafranil, Meridia, Effexor, Desyrel, Serzone, Remeron, Redux, Fen-Phen, etc.....
In September 1997 the serotonin acting diet-drugs Redux and Fen-Phen had to be withdrawn by the FDA because of their serious life-threatening side-effects, damaging the brain, heart and lungs. When will other serotonin boosting drugs follow the same example? Too much serotonin (or serotoninergic activity) is definitely something to avoid. It is important to educate the future generation about the inheritance of these so called anti-depressants or Selective Serotonin Reuptake Inhibitors.
SSRI's are without any doubt the most dangerous and underestimated drugs on this planet and for what I and many other individuals have experienced, the product of pure evilness. These SSRI's are products of pure darkness disguised as "angels of light". It's striking to see how they rush their "blitzkrieg", to deceive the world, how people on them, are defending their drugs to the bone, worshipping them. It's striking to see how our doctors have blind faith in SSRI's and invite them to come in, like they were descendents of the Gods. It is a very frightening development of OUR future ! It's very frightening to see the power of the almighty pharmaceutical companies, who develop and push their SSRI's to the world, using their power by influencing the health care system and the media. It's very frightening to watch a world of individuals fall asleep, who ridicule the cause of increasing school- and workplace shooters by using the nickname of "the Prozac Defense". I can only hope that these individuals wake up from their dream-states in the near future, to find themselves naked and that they may see how many human lives their deceivers have destroyed in their surroundings...
May 6, 2000